Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 193, NWS St. Louis, MO

December 21, 2013Reynolds County, Missouri

NWS St. Louis, MO issued this river flood warning at Dec 21, 2013, 9:31 AM CST for Reynolds County, Missouri. It took effect at Dec 21, 2013, 1:33 PM CST. It was in force for 52 hr.

The area

The outline as issued.

The facts

Issued
Dec 21, 2013, 9:31 AM CST (15:31 UTC)
In effect from
Dec 21, 2013, 1:33 PM CST
Expired
Dec 23, 2013, 6:00 PM CST
In force
52 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Reynolds County, MO

The radar

The St Louis radar (KLSX), 150 km from the middle of the area, began a volume at 15:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black River near Annapolis (ANNM7).

Action stage
6 ft
Minor stage
8 ft
Moderate stage
15 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

002 
WGUS43 KLSX 211531
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
931 AM CST SAT DEC 21 2013

...The National Weather Service in St. Louis has issued a flood 
warning for the following river in Missouri... 


  Black River near Annapolis affecting Reynolds County


.This Flood Warning is a result of upwards of 2 inches of 
precipitation the past 24 hours and an additional 2 inches of 
precipitation forecast in the next 24 hours, with locally higher 
amounts possible...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC179-221531-
/O.NEW.KLSX.FL.W.0193.131222T0117Z-131224T0000Z/
/ANNM7.1.ER.131222T0117Z.131222T1200Z.131223T0000Z.NO/
931 AM CST SAT DEC 21 2013

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Black River near Annapolis
* from this evening to Monday evening.
* At  9:15 AM Saturday the stage was 6.4 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast:  The river will rise above flood stage by this evening and 
  continue to rise to near 9.5 feet by Sunday morning. The river will 
  fall below flood stage by Sunday evening.
* Impact:  At 9.0 feet...County Road 372 will begin flooding near this
  height.
* Impact:  At 8.0 feet...Annapolis Road on the east bank of the Black 
  River south of Lesterville begins flooding close to this height.  
  This is the only road directly connecting Annapolis and 
  Lesterville.
* Impact:  At 5.0 feet...Near this height, Peola Road begins flooding 
  along the west bank of the Black River south of Lesterville.

&&
 
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     12/22  12/23  12/24  12/25  12/26

Black River
  Annapolis        8.0    6.38       9.5    6.8    5.5    5.2    5.0
5 follow-up statements
639 
WGUS83 KLSX 211819
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1219 PM CST SAT DEC 21 2013

...The flood warning continues for the following river in 
Missouri...
 

  Black River near Annapolis affecting Reynolds County 


.This Flood Warning is a result of upwards of 2 inches of 
precipitation the past 24 hours and an additional 2 inches of 
precipitation forecast in the next 24 hours, with locally higher 
amounts possible...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC179-221819-
/O.EXT.KLSX.FL.W.0193.131221T1933Z-131224T0000Z/
/ANNM7.1.ER.131221T1933Z.131222T1200Z.131223T0000Z.NO/
1219 PM CST SAT DEC 21 2013

The Flood Warning continues for
  the Black River near Annapolis
* until Monday evening.
* At 11:15 AM Saturday the stage was 7.5 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast:  The river will rise above flood stage this afternoon 
  and continue to rise to near 9.5 feet by Sunday morning. The 
  river will fall below flood stage by Sunday evening.
* Impact:  At 9.0 feet...County Road 372 will begin flooding near this
  height.
* Impact:  At 8.0 feet...Annapolis Road on the east bank of the Black 
  River south of Lesterville begins flooding close to this height.  
  This is the only road directly connecting Annapolis and 
  Lesterville.

&&
 
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     12/22  12/23  12/24  12/25  12/26

Black River
  Annapolis        8.0    7.53       9.5    6.8    5.5    5.2    5.0
852 
WGUS83 KLSX 212033
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
233 PM CST SAT DEC 21 2013

...The flood warning continues for the following river in Missouri...
 
  
               The Black River near 

                   ...Annapolis 

.This Flood Warning is a result of 2 inches of rain through today and 
1 inch of rain forecast in the next 24 hours...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than predicted.  

The National Weather Service will continue to monitor this situation and 
issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC179-222033-
/O.EXT.KLSX.FL.W.0193.000000T0000Z-131224T0824Z/
/ANNM7.1.ER.131221T1827Z.131222T1200Z.131223T0824Z.NO/
233 PM CST SAT DEC 21 2013

The Flood Warning continues for
  The Black River near Annapolis
* Until late Monday night.
* At 1:15 PM Saturday the stage was 8.2 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast:  The river will rise to near 9.5 feet by tomorrow morning. 
  The river will fall below flood stage Monday morning.
* Impact: At 9.0 feet...County Road 372 will begin flooding.
* Impact: At 8.0 feet...Annapolis Road on the east bank of the Black 
  River south of Lesterville begins flooding close to this height.  
  This is the only road directly connecting Annapolis and Lesterville.

&&
 
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     12/22  12/23  12/24  12/25  12/26

Black River
  Annapolis        8.0    8.21       9.5    7.7    7.2    7.0    6.8
761 
WGUS83 KLSX 220105
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
705 PM CST SAT DEC 21 2013

...The flood warning continues for the following river in Missouri...
 
  
            The Black River near 

               ...Annapolis 


.This Flood Warning is a result of 4 inches of rain with isolated
heavier amounts since the rainfall began...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than predicted.  

The National Weather Service will continue to monitor this situation and 
issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC179-230105-
/O.EXT.KLSX.FL.W.0193.000000T0000Z-131224T0600Z/
/ANNM7.1.ER.131221T1827Z.131222T1200Z.131223T0600Z.NO/
705 PM CST SAT DEC 21 2013

The Flood Warning continues for
  the Black River near Annapolis
* until Monday.
* At 6:15 PM Saturday the stage was 9.6 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast:  The river will rise to near 10.5 feet by tomorrow morning. 
  The river will fall below flood stage Monday.
* Impact: At 9.0 feet...Co. Road 372 will begin flooding near this height.
* Impact: At 8.0 feet...Annapolis Road on the east bank of the Black 
  River south of Lesterville begins flooding close to this height.  
  This is the only road directly connecting Annapolis and Lesterville.
* Impact:  At 5.0 feet...Near this height, Peola Road begins flooding 
  along the west bank of the Black River south of Lesterville.

&&
 
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     12/22  12/23  12/24  12/25  12/26

Black River
  Annapolis        8.0    9.55      10.5    6.4    4.7    4.1    4.0
235 
WGUS83 KLSX 221436
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
836 AM CST SUN DEC 22 2013

...The flood warning continues for the following river in 
Missouri...
 

  Black River near 

      Annapolis 


.This Flood Warning is a result of around 4 inches of rainfall across
the basin over the past 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC179-231436-
/O.EXT.KLSX.FL.W.0193.000000T0000Z-131224T0032Z/
/ANNM7.1.ER.131221T1827Z.131222T0600Z.131223T0032Z.NO/
836 AM CST SUN DEC 22 2013

The Flood Warning continues for
  the Black River near Annapolis
* until this evening.
* At 8:15 AM Sunday the stage was 9.6 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river crested near 10.3 feet around midnight last night
  and is forecast to fall back below flood stage early this evening.

&&
 
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     12/23  12/24  12/25  12/26  12/27

Black River
  Annapolis        8.0    9.56       5.4    4.4    4.2    4.2    4.2
353 
WGUS83 KLSX 230113
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
713 PM CST SUN DEC 22 2013

...The flood warning is cancelled for the following river in Missouri...
 
  
                 	The Black River near 

                           ...Annapolis


                
                  .This Flood Warning is cancelled.


&&

MOC179-230143-
/O.CAN.KLSX.FL.W.0193.000000T0000Z-131224T0032Z/
/ANNM7.1.ER.131221T1827Z.131222T0600Z.131222T2322Z.NO/
713 PM CST SUN DEC 22 2013

The Flood Warning is cancelled for
  the Black River near Annapolis.
* At 6:15 PM Sunday the stage was 7.8 feet.
* Flood stage is 8.0 feet.
* The river Fell below flood stage at 5:22 PM Sunday.
* Forecast: The water level will continue to fall.
* Impact: At 8.0 feet...Annapolis Road on the east bank of the Black 
  River south of Lesterville begins flooding close to this height.  
  This is the only road directly connecting Annapolis and Lesterville.
* Impact:  At 5.0 feet...Near this height, Peola Road begins flooding 
  along the west bank of the Black River south of Lesterville.

&&
 
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     12/23  12/24  12/25  12/26  12/27

Black River
  Annapolis        8.0    7.85       5.9    4.4    4.2    4.1    4.0

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Dec 21, 6:04 AM CST, 3 hours 27 minutes earlier.

Area forecast discussion, Dec 21, 6:04 AM CST, 3 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
604 AM CST Sat Dec 21 2013

.SHORT TERM: (Today and Tonight)
Issued at 400 AM CST Sat Dec 21 2013

The main issue for the forecast today will be determing the position
of the freezing line and how it changes over the next 12 hours.
Rain has overspread all but the far northern portion of the CWA
thus far this morning. The northward advance of rain across the
remainder of the CWA should occur pretty quickly this morning as
the low-mid level flow backs and strengthens in advance of the
ejecting NM upper low/trof. This backing low-mid level flow will
result in signficant moisture transport and isentropic lift.
Across southern MO into southern IL, signficant low-mid level
frontogenetical forcing will also be present on the immediate cool
side of the surface front and this will aid in the higher rainfall
rates. Some embedded convection is also possible with a narrow
zone of elevated CAPE present. There has already been around an
inch of rain in portions of Reynolds County and another 2-3 inches
is expected across the southeast sections of the CWA through early
this evening. The flood watch looks good for this area with a
flood threat on small streams/creeks, poor drainage areas, and the
smaller rivers. I have expanded the freezing rain advisory a bit
southward into St. Charles, Franklin, Crawford, and Macoupin
Counties this morning. The lastest observations have freezing
temperatures already into portions of these counties or on track
to arrive within the next hour or so and a light glaze on elevated
surfaces is possible. The temperatures should stay quasi-steady
from 12z through around 15z. Given a lack of a continuous feed of
surface-based dry or colder air, the latent heat release should
result in a slow northward retreat of the freezing line after 15z.
Thus far we have seen ice accumulations ranging from around 1/8th
of an inch in central MO to just a glazing, most of this if not
all on elevated surfaces. The corridor from around Columbia to
Mexico to Pittsfield looks like it will be the axis of greatest
ice accumulation through this evening with a quarter to half inch,
mostly on elevated surfaces. The main conveyor belt of rain should
progress to the east pretty quickly this evening as the ejecting
upper low/trof progresses towards the region. The consenus forecast
postion of the weakening upper low/trof across NW MO with the
vort max moving roughly from west central MO through northeast MO
favors the heavy snow band well outside of our CWA through NW MO.
The precipitation on the south side of the broad band looks to
skirt portions of northeast Missouri where it will change to snow
after midnight. Far northern portions of the CWA could see 1-3
inches. The previous winter storm warnings all look good
considering the above scenario.

Glass

.LONG TERM: (Sunday through Friday)
Issued at 400 AM CST Sat Dec 21 2013

(Sunday Through Monday Night)

The main system that produces the snow tonight will be long gone
on Sunday morning and any additional snow chance looks to be from
light snow or flurries as an additional weak vort max crosses the
region in association with the intensification of a full-latitude
upper trof. Strong cold advection will commence in the wake of
the exiting system on Sunday and continue into Monday. Monday
looks to be the coldest day we have seen thus far this short
winter season with a very cold morning on Tuesday with the Arctic
High centered through the area at 12z.

Glass

(Tuesday Through Friday)

Surface ridge moves off to the east allowing southerly flow to
return to the region. Temperatures to moderate through midweek
before next cold front moves through region.

Highs on Tuesday will be in the low 20s to low 30s, warming up into
the low 30s to near 40 on Christmas Day.

Then some differences in extended models on how to handle system
that moves through Christmas Day. 00z GFS keeps most of activity
north with main weather system, while 00z ECMWF has a deeper upper
level trof and a decent shortwave over the front range. GFS remains
dry with frontal passage while ECMWF has some light qpf. For now
will keep silent slight chances pops going for Christmas Day and
Wednesday night.

Colder air to filter into the region, especially for northeastern
portions of forecast area, once again with highs in the mid 20s far
northeast to the upper 30s over southern Missouri Thursday and
Friday.

Byrd

&&

.AVIATION:  (For the 12z TAFs through 12z Sunday Morning)
Issued at 604 AM CST Sat Dec 21 2013

Storm ongoing over forecast area this morning. Several waves of
precipitation to continue sliding northeast through region.
Ceilings to remain ifr through forecast period. Main issue will be
precipitation type. KUIN to remain freezing rain through this
evening, then as colder air filters in change over to a brief mix
of snow and sleet, then all snow by 09z Sunday. As for KCOU,
freezing rain to continue then temps to warm up above freezing for
a few hours this afternoon. Then rain changes back to freezing
rain this evening, changing over to all snow by 06z Sunday. As for
metro area, we remain right on the freezing line. Expect pcpn at
taf sites to remain all rain with dry slot rotating in by 03z
Sunday, so pcpn to taper off with just some light drizzle. Winds a
bit tricky as well as surface low tracks northeast through region
along frontal boundary. Winds to remain north to northeast today,
then back to the northwest to west as low moves away from
forecast area.

Specifics for KSTL:
Storm ongoing over forecast area this morning. Several waves of
precipitation to continue sliding northeast through region.
Ceilings to remain ifr through forecast period. Main issue will be
precipitation type. Even though metro area remains right on the
freezing line, expect pcpn at KSTL to remain all rain with dry
slot rotating in by 03z Sunday, so pcpn to taper off with just
some light drizzle. Could see some light snow/flurries after 12z
Sunday as colder air finally moves into metro area. Winds a bit tricky
as well as surface low tracks northeast through region along
frontal boundary. Winds to remain north to northeast today, then
back to the northwest to west after 03z Sunday as low moves away
from forecast area.

Byrd
&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLOOD WATCH through this evening FOR Crawford MO-Franklin MO-
     Gasconade MO-Iron MO-Jefferson MO-Madison MO-Osage MO-
     Reynolds MO-St. Charles MO-St. Francois MO-St. Louis City
     MO-St. Louis MO-Ste. Genevieve MO-Warren MO-Washington MO.

     FREEZING RAIN ADVISORY until 10 AM CST this morning FOR Crawford
     MO-Franklin MO-St. Charles MO.

     FREEZING RAIN ADVISORY until 6 PM CST this evening FOR Gasconade
     MO-Lincoln MO-Warren MO.

     WINTER STORM WARNING until 6 AM CST Sunday FOR Audrain MO-Boone
     MO-Callaway MO-Cole MO-Marion MO-Moniteau MO-Monroe MO-
     Montgomery MO-Osage MO-Pike MO-Ralls MO.

     WINTER STORM WARNING until 6 AM CST Sunday FOR Knox MO-Lewis MO-
     Shelby MO.

IL...FLOOD WATCH through this evening FOR Bond IL-Clinton IL-Fayette
     IL-Jersey IL-Macoupin IL-Madison IL-Marion IL-Monroe IL-
     Montgomery IL-Randolph IL-St. Clair IL-Washington IL.

     FREEZING RAIN ADVISORY until 6 PM CST this evening FOR Calhoun
     IL-Greene IL-Jersey IL-Macoupin IL.

     WINTER STORM WARNING until 6 AM CST Sunday FOR Adams IL-Brown IL-
     Pike IL.
&&

WFO LSX
Hazardous weather outlook, Dec 21, 5:06 AM CST, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
506 AM CST SAT DEC 21 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-221215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
506 AM CST SAT DEC 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

FREEZING RAIN WILL BLANKET CENTRAL AND NORTHEAST MISSOURI AND
WEST CENTRAL ILLINOIS TODAY. THE FREEZING RAIN WILL EVENTUALLY
CHANGEOVER TO SNOW LATE TONIGHT. ICE ACCUMULATIONS OF A QUARTER TO
A HALF INCH...AND SNOW ACCUMULATIONS OF 1 TO 3 INCHES...ARE
POSSIBLE ACROSS PORTIONS OF CENTRAL AND NORTHEAST MISSOURI AND
WEST CENTRAL ILLINOIS. A WINTER STORM WARNING HAS BEEN ISSUED FOR
THESE AREAS.

MEANWHILE...HEAVY RAIN IS LIKELY ACROSS SOUTHEAST MISSOURI AND
SOUTHERN ILLINOIS THROUGH THIS EVENING...WITH RAINFALL OF 2 TO 4
INCHES EXPECTED. A FLOOD WATCH IS IN EFFECT FOR THESE AREAS
THROUGH THIS EVENING. PLEASE REFER TO THE FLOOD WATCH PRODUCT FOR
MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY ICE OR SNOW ACCUMULATIONS
THAT THEY OBSERVE AND ALSO RAINFALL AMOUNTS GREATER THAN 2 INCHES.

GLASS

In the hours before

Local storm report, Dec 21, 6:09 AM CST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
609 AM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 AM     FREEZING RAIN    MEXICO                  39.17N  91.87W
12/21/2013  M0.10 INCH       AUDRAIN            MO   TRAINED SPOTTER

            PATCHY ICE ON BRIDGES AND OVERPASSES. MOST ICE
            ACCUMULATION IS ON ELEVATED SURFACES SUCH AS TREES AND
            POWR LINES.

&&

FGLASS
Local storm report, Dec 21, 6:11 AM CST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
611 AM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FREEZING RAIN    4 NNE ASHLAND           38.83N  92.22W
12/21/2013  M0.09 INCH       BOONE              MO   ASOS

            ALMOST A TENTH OF AN INCH OF ICE ACCUMULATION AT
            COLUMBIA REGIONAL AIRPORT.

&&

BYRD
Local storm report, Dec 21, 7:10 AM CST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
710 AM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FREEZING DRIZZLE QUINCY                  39.93N  91.39W
12/21/2013                   ADAMS              IL   BROADCAST MEDIA

            LIGHT GLAZE ON ELEVATED SURFACES...ROADS ARE GENERALLY
            WET.

&&

BYRD
Local storm report, Dec 21, 7:11 AM CST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
711 AM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     FREEZING RAIN    NEW HAVEN               38.61N  91.22W
12/21/2013  M0.00 INCH       FRANKLIN           MO   BROADCAST MEDIA

            LIGHT GLAZE ON MAILBOX...DRIVEWAY JUST WET.

&&

BYRD
Local storm report, Dec 21, 7:42 AM CST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
742 AM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FREEZING RAIN    OWENSVILLE              38.35N  91.50W
12/21/2013  E0.10 INCH       GASCONADE          MO   BROADCAST MEDIA

            TREES AND CARS COVERED WITH ICE...ROADS JUST WET.

&&

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 21, 10:12 AM CSTFreezing Rain AdvisoryLSXFranklin, Saint Charles108 min
Dec 21, 1:08 PM CSTAreal Flood WarningLSXIron, Madison, Reynolds, Sainte Genevieve, Saint Francois22 hr

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.